MAUDE Adverse Event Report: TORNIER INC TORNIER HUMERAL NAIL RIGHT DIA 8MMX130MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

TORNIER INC TORNIER HUMERAL NAIL RIGHT DIA 8MMX130MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 0020500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other devices used: unknown proximal screw x 3 unknown distal screw x 2 based on the available information the device remains implanted therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device remains implanted in patient.
 
Event or Problem Description
It was reported that the patient had a post-op complications of glenohumeral arthritis.X-rays show complete joint space collapse and patient is in significant pain.Patient was given an injection of 40mg kenalog,2ml lidocaine,7ml ropivacaine into glenohumeral joint space.

Brand Name
TORNIER HUMERAL NAIL RIGHT DIA 8MMX130MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18389727
Report Number0001649390-2023-00373
Device Sequence Number11767351
Product Code HSB
UDI-Device Identifier00846832091065
UDI-Public00846832091065
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K082754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number0020500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date12/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN DISTAL SCREW X 2; UNKNOWN PROXIMAL SCREW X 3
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight60 KG